# SDR CA060720001

- Difficulty date: June 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Bracket
- Part number: 4A314003
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE 2 CRACKS WERE DISCOVERED ON THE RT OB ELEVATOR HINGE ATTACH BRACKET. THE CRACKS WERE LOCATED ON THE LOWER FORWARD PORTION OF THE BRACKET IN THE MOST FORWARD PORTION OF A 90 DEGREE BEND AND WERE APPROX .7500 OF AN INCH IN LENGTH EACH. THE BRACKET WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060720001)
